The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 17, Issue 2, 1998
Metadata
 

On the Kernel of the Klein-Gordon Operator
Vladislav V. Kravchenko and R. Castillo P.
pp. 261–265
Abstract | Full-Text PDF (457 KB) | Metadata

On a Theorem of Hernández and Nashed
M. Dörfner
pp. 267–270
Abstract | Full-Text PDF (467 KB) | Metadata

Convergence of the Newt on- Kantorovich Method under Vertgeim Conditions: a New Improvement
Espedito De Pascale and P. P. Zabrejko
pp. 271–280
Abstract | Full-Text PDF (740 KB) | Metadata

Fixed Point Theory for Weakly Contractive Maps with Applications to Operator Inclusions in Banach Spaces Relative to the Weak Topology
Donal O'Regan
pp. 281–296
Abstract | Full-Text PDF (1013 KB) | Metadata

Spectral Properties of Partial Integral Operators of Volterra and Volterra-Fredholm Type
A.S. Kalitvin
pp. 297–309
Abstract | Full-Text PDF (841 KB) | Metadata

Degree Theory for Variational Inequalities in Complementary Systems
Yu.E. Khidirov
pp. 311–328
Abstract | Full-Text PDF (1159 KB) | Metadata

On Persson’s Theorem in Local Dirichiet Spaces
Gabriele Grillo
pp. 329–338
Abstract | Full-Text PDF (900 KB) | Metadata

On the Solvability of Linear Differential Equations with Unbounded Operators in Banach Spaces
E.A. Barkova and P. P. Zabrejko
pp. 339–360
Abstract | Full-Text PDF (1265 KB) | Metadata

The 2-Dimensional Dirichiet Problem in an External Domain with Cuts
P.A. Krutitskii
pp. 361–378
Abstract | Full-Text PDF (1006 KB) | Metadata

On the Geometric Structure of Minimal Dilations on Hilbert $C*$-Modules
D. Popovici
pp. 379–392
Abstract | Full-Text PDF (912 KB) | Metadata

Variational Integrals on Orlicz-Sobolev Spaces
Martin Fuchs and V. Osmolovski
pp. 393–415
Abstract | Full-Text PDF (1267 KB) | Metadata

Spectral Asymptotics for Variational Fractals
G. Posta
pp. 417–430
Abstract | Full-Text PDF (859 KB) | Metadata

Blow-Up in Exterior Domains: Existence and Star-Shapedness
E. Francini and Antonio Greco
pp. 431–441
Abstract | Full-Text PDF (1010 KB) | Metadata

Embedding Theorems for Sobolev-Besicovitch Spaces of Almost Periodic Functions
R. Iannacci, A.M. Bersani, G. Dell'Acqua and P. Santucci
pp. 443–457
Abstract | Full-Text PDF (1044 KB) | Metadata

An Analysis of the Block Structure of Certain Subclasses of $j_{qq}$-Inner Functions
B. Fritzsche, B. Kirstein and K. Müller
pp. 459–478
Abstract | Full-Text PDF (1330 KB) | Metadata

The Hausdorff Nearest Circle to a Convex Compact Set in the Plane
I. Ginchev and Armin Hoffmann
pp. 479–499
Abstract | Full-Text PDF (1340 KB) | Metadata

Impulsive Controllability and Optimization Problems Lagrange’s Method and Applications
Svetoslav I. Nenov
pp. 501–512
Abstract | Full-Text PDF (852 KB) | Metadata

Oscillation Theorems for Certain Class of Nonlinear Difference Equations
E. Thandapani and L. Ramuppillai
pp. 513–519
Abstract | Full-Text PDF (557 KB) | Metadata